Home » Frequently asked Questions on Health » What is the cause of diarrhoea after kidney transplant?

What is the cause of diarrhoea after kidney transplant?

Q: I got a kidney transplanted 3 months ago. Since then I have an upset stomach. I am getting loose stools. Every time the creatinine level goes high and settles down to 1.4 or 1.5 after some days. Is it common with the tablet I am taking? What is going to be the affect of this problem on the new kidney? Is dysentery one of the causes for kidney rejection?

A:There could be many causes of diarrhoea during post-kidney transplant period. Among the causes are the immuno-suppressive medications you might be taking or the infections of the digestive tract often known to occur during this phase due to the suppressed immunity. You would need to seek your nephrologist's help to look into this problem. Frequent diarrhoea can certainly put your transplanted kidney to a risk of failure if not addressed in a timely manner.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------